Generalization of one problem of stochastic geometry and related measure-valued processes

  • A. P. Yurachkovskii


We prove a functional limit theorem for the measure of a domain in which the values of a time-dependent random field do not exceed a given level. We illustrate this theorem by a geometric model.
How to Cite
Yurachkovskii, A. P. “Generalization of One Problem of Stochastic Geometry and Related Measure-Valued Processes”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 52, no. 4, Apr. 2000, pp. 524-3,
Research articles